Skip to Main content Skip to Navigation


...
hal-01730875v1  Journal articles
Régis DuvigneauMichel Visonneau. Optimization of a Synthetic Jet Actuator for Aerodynamic Stall Control
Computers and Fluids, Elsevier, 2006, 35 (6), pp.624-638
...
hal-01730842v1  Journal articles
Régis DuvigneauDominique PelletierJ Borggaard. An Improved Continuous Sensitivity Equation Method for Optimal Shape Design in Mixed Convection
Numerical Heat Transfer, Part B Fundamentals, Taylor & Francis, 2006, 50 (1)
...
hal-01730821v1  Journal articles
Régis DuvigneauDominique Pelletier. A sensitivity equation method for fast evaluation of nearby flows and uncertainty analysis for shape parameters
International Journal of Computational Fluid Dynamics, Taylor & Francis, 2006, 20 (7)
...
hal-01730520v1  Journal articles
Badr Abou El MajdJean-Antoine DesideriRégis Duvigneau. Multilevel strategies for parametric shape optimization in aerodynamics
Revue Européenne de Mécanique Numérique/European Journal of Computational Mechanics, Hermès / Paris : Lavoisier 2008, 17 (1-2)
...
hal-00999966v2  Journal articles
Fabien CampilloRivo RakotozafyVivien Rossi. Computational probability modeling and Bayesian inference
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, Conference in Honor of Claude Lobry, 9, pp.123-143
...
hal-00999808v2  Journal articles
Alain RapaportDenis DochainJérôme Harmand. Practical coexistence in the chemostat with arbitrarily close growth functions
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9 (Spécial issue of Claude Lobry), pp.231-243
...
hal-01277921v1  Journal articles
Olivier BernardAntoine Sciandra. Generic analysis of the response of calcifying microalgae to an elevation of pCO2 : qualitative vs quantitative analysis
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.57-84
...
hal-01019722v2  Journal articles
Claude LobryTewfik Sari. The peaking phenomenon and singular perturbations
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9 (Spécial issue of Claude Lobry), pp.487-516
...
hal-01277836v1  Journal articles
Frédéric HamelinPierre Bernhard. Uncoupling Isaacs’equations in nonzero-sum two-player differential games
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.157-170
...
hal-01277835v1  Journal articles
Claude Lobry. La méthode des élucidations successives
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.171-193
...
hal-01277831v1  Journal articles
Jean-Luc GouzéValérie Lemesle. Two simple growth models in the chemostat
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.145-155
...
hal-01277781v1  Journal articles
Mohamed JaouaSlim ChaabaneChokri ElhechmiJuliette LeblondMoncef Mahjoub et al.  On some robust algorithms for the Robin inverse problem
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 9, pp.287-307
...
hal-01090316v1  Journal articles
Sapna NundlollLudovic MailleretFrédéric Grognard. The Effect of Partial Crop Harvest on Biological Pest Control
Rocky Mountain Journal of Mathematics, Rocky Mountain Mathematics Consortium, 2008, 38 (5), pp.1633-1661. ⟨10.1216/RMJ-2008-38-5-1633⟩
...
hal-01090322v1  Journal articles
Frédéric GrognardOlivier Bernard. Stability analysis of a wastewater treatment plant with saturated control
Water Science and Technology, IWA Publishing, 2006, 53 (1), pp.149-157. ⟨10.2166/wst.2006.017⟩
...
hal-00645965v1  Journal articles
Alessandra Bernardi. Ideals of varieties parameterized by certain symmetric tensors
Journal of Pure and Applied Algebra, Elsevier, 2008, 212 (6), pp.1542-1559. ⟨10.1016/j.jpaa.2007.10.022⟩
...
hal-00645929v1  Journal articles
Alessandra BernardiMaria Virgina Catalisano. Some defective secant varieties to osculating varieties of Veronese surfaces
Collectanea Mathematica, University of Barcelona / Springer Verlag, 2006, 57 (1), pp.43-68
...
inria-00506386v1  Journal articles
Fabien CampilloPhilippe CantetRivo RakotozafyVivien Rossi. Méthodes MCMC en interaction pour l'évaluation de ressources naturelles
Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2008, 8 (n° spécial CARI’06), pp.64-80
...
inria-00164758v2  Journal articles
Nicolas ChampagnatSylvie Roelly. Limit theorems for conditioned multitype Dawson-Watanabe processes and Feller diffusions
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13 (25), pp.777-810
...
inria-00333908v1  Journal articles
Richard SaurelFabien PetitpasRemi Abgrall. Modelling phase transition in metastable liquids: Application to cavitating and flashing flows.
Journal of Fluid Mechanics, Cambridge University Press (CUP), 2008, 607, pp.313-350
...
hal-00327599v1  Journal articles
Pierre ComonGene GolubLek-Heng LimBernard Mourrain. Symmetric tensors and symmetric tensor rank
SIAM Journal on Matrix Analysis and Applications, Society for Industrial and Applied Mathematics, 2008, 30 (3), pp.1254-1279
...
inria-00143541v2  Journal articles
Jean JacodAntoine LejayDenis Talay. Estimation of the Brownian dimension of a continuous Ito process
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2008, 14 (2), pp.469-498. ⟨10.3150/07-BEJ6190⟩
...
inria-00182436v1  Journal articles
Sylvain MaireEtienne Tanré. Some new simulations schemes for the evaluation of Feynman-Kac representations
Monte Carlo Methods and Applications, De Gruyter, 2008, 14 (1), pp.29--51. ⟨10.1515/MCMA.2008.002⟩
...
hal-00174743v1  Journal articles
Lancelot JamesBernard RoynetteMarc Yor. Generalized Gamma convolutions, Dirichlet means, Thorin measures with explicit examples
Probability Surveys, Institute of Mathematical Statistics (IMS), 2008, 5, pp.346-415. ⟨10.1214/07-PS118⟩
...
hal-00172698v1  Journal articles
Mihai GradinaruSamy Tindel. On homogeneous pinning models and penalizations
Stochastics and Dynamics, World Scientific Publishing, 2008, 8 (3), pp.383-396. ⟨10.1142/S0219493708002366⟩
...
inria-00172506v1  Journal articles
Madalina PetcuAntoine Rousseau. Numerical Time Schemes for an Ocean Related System of PDEs
Numerical Methods for Partial Differential Equations, Wiley, 2006, 22 (1), pp.32--47
...
inria-00000785v2  Journal articles
Antoine Lejay. On the Constructions of the Skew Brownian Motion
Probability Surveys, Institute of Mathematical Statistics (IMS), 2006, 3, pp.413-466. ⟨10.1214/154957807000000013⟩
...
hal-00144142v1  Journal articles
Nathalie VialaneixFabrice Rossi. Un résultat de consistance pour des SVM fonctionnels par interpolation spline
Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2006, 343 (8), pp.555-560. ⟨10.1016/j.crma.2006.09.025⟩
...
hal-00141533v1  Journal articles
Bernard RoynettePierre ValloisMarc Yor. Penalizing a $BES(d)$ process (0 < d < 2) with a function of its local time, V
Studia Scientiarum Mathematicarum Hungarica, Akadémiai Kiadó, 2008, 45 (1), pp.67-124. ⟨10.1556/sscmath.2007.1042⟩
...
hal-00141525v1  Journal articles
Etienne TanréPierre Vallois. Range of Brownian motion with drift
Journal of Theoretical Probability, Springer, 2006, 19 (1), pp.45-69. ⟨10.1007/s10959-006-0012-7⟩
...
hal-00109832v1  Journal articles
Jorge LeonSamy Tindel. Itô's formula for linear fractional PDEs
Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2008, 80, pp.427-450. ⟨10.1080/17442500701661687⟩
...
inria-00107307v1  Journal articles
Laurent BuséCarlos d'Andrea. A matrix-based approach to properness and inversion problems for rational surfaces
Applicable Algebra in Engineering, Communication and Computing, Springer Verlag, 2006, 17 (6), pp.393--407
...
hal-00094341v1  Journal articles
Mihai BostanSimon Labrunie. On the harmonic Boltzmannian waves in laser-plasma interaction
Journal of Physics A: Mathematical and Theoretical, IOP Publishing, 2006, 39 (37), pp.11697-11706. ⟨10.1088/0305-4470/39/37/022⟩
...
hal-00093492v1  Journal articles
Pierre Etoré. On random walk simulation of one-dimensional diffusion processes with discontinuous coefficients
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2006, 11 (9), pp.249-275. ⟨10.1214/EJP.v11-311⟩
...
inria-00092425v1  Journal articles
Massimiliano GubinelliAntoine LejaySamy Tindel. Young integrals and SPDEs
Potential Analysis, Springer Verlag, 2006, 25 (4), pp.307-326
...
inria-00092424v1  Journal articles
Madalina DeaconuAntoine Lejay. A random walk on rectangles algorithm
Methodology and Computing in Applied Probability, Springer Verlag, 2006, 8 (1), pp.135-151. ⟨10.1007/s11009-006-7292-3⟩
...
inria-00092420v1  Journal articles
Antoine LejayNicolas Victoir. On (p,q)-rough paths
Journal of Differential Equations, Elsevier, 2006, 225 (1), pp.103-133. ⟨10.1016/j.jde.2006.01.018⟩
...
inria-00000410v1  Journal articles
Antoine LejayMiguel Martinez. A scheme for simulating one-dimensional diffusion processes with discontinuous coefficients
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2006, 16 (1), pp.107-139. ⟨10.1214/105051605000000656⟩
...
inria-00000176v2  Journal articles
Abdel BerkaouiMireille BossyAwa Diop. Euler scheme for SDEs with non-Lipschitz diffusion coefficient: strong convergence
ESAIM: Probability and Statistics, EDP Sciences, 2008, 12, pp.15
...
inria-00000920v1  Journal articles
Laurent BaratchartMonique ChybaJean-Baptiste Pomet. A Grobman-Hartman Theorem for Control Systems
Journal of Dynamics and Differential Equations, Springer Verlag, 2006, ⟨10.1007/s10884-006-9014-5⟩
...
hal-00012705v1  Journal articles
Bernard RoynettePierre ValloisMarc Yor. Limiting laws associated with Brownian motion perturbed by its maximum, minimum and local time II
Studia Scientiarum Mathematicarum Hungarica, Akadémiai Kiadó, 2006, 43 (3), pp.295-360
...
hal-00012523v1  Journal articles
Bernard RoynettePierre ValloisMarc Yor. Limiting laws associated with Brownian motion perturbated by normalized exponential weights I.
Studia Scientiarum Mathematicarum Hungarica, Akadémiai Kiadó, 2006, 43 (2), pp.171-246